# SDR SWAA2020090209214

- Difficulty date: August 17, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE.  MARKED/ LT PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STA 663; 3RD FASTENER O/B OF KEEL BEAM CUTOUT DAMAGE; INSTALLED REPAIR IAW SRM 57-10-10-2R-5; REPAIR 5. LEAK CHECKED REPAIR AREA. LEAK CHECK GOOD IAW AMM 28-11-00-400-801.
